You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Topological Properties of Sets Admitting Varisolvent Functions
Proceedings of the American Mathematical Society
Vol. 34, No. 2 (Aug., 1972), pp. 453-456
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2038389
Page Count: 4
You can always find the topics here!Topics: Mathematical theorems, Mathematical functions, Topological theorems, Approximation, Mathematical induction, Topological properties, Circumferences
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Mairhuber's theorem on Haar subspaces is generalized for the nonlinear case, where varisolvent functions are considered.
Proceedings of the American Mathematical Society © 1972 American Mathematical Society